RE: Jane Strauss ... Mystery Diagnosis January 7, 2008 (& on OWN 2/2/2011)

Dear Dr. Carolyn O'Connor:

 

I get diarrhea when exposed to even the slightest amount of 2-butoxyethanol

It is in lots of products

It causes flu symptoms ... and autoimmune issues: CFIDS - 'gulf war syndrome'

Fever spikes, low oxygen, HIGH WBCs

http://www.valdezlink.com/re/highwbc.htm

 

NOT an infection or inflammation most likely in this 'after flu'

Sorry about 'FLU'

The chemical that causes flu symptoms is 2-butoxyethanol ...

& it causes multiple autoimmune issues

Same issues for 'gulf war syndrome' vets

for civilians who will develop CFIDS or CFS symptoms & things such as Jane Strauss had

(Saw her story on Mystery Diagnosis tonight) (& again on OWN, Feb 2, 2001)

Hormones high or low are also part of what this chemical causes

Find the FATIGUE of CFIDS ... which is autoimmune hemolytic anemia (hides out)

and you will KNOW it is this chemical that caused all the ailments

http://www.valdezlink.com/re/recentexposure.htm

                   Chills (advanced anemia) 'shivering' (chills?) Chills? Chills?

Fatigue (the list shared here)

Pale color

Shortness of breath

Rapid heart rate * *

Yellow skin color (jaundice)

Dark urine * (indicative of blood in urine - never dismiss this! Stop exposure immediately!)

Red blood cells that are small-sized

Enlarged spleen *

Elevated RDW?

RBC 'sticking together?'

Fragility of RBC membranes?

Elevated 'retic ratio' only at 2.5 days after 'flu' Compensated

VERY HIGH White Blood Cell Counts (advanced anemia) *

These are symptoms of hemolytic anemia - what this chemical is said to cause. *

Sincerely,

Margaret Diann  -  Box 233, Valdez, ALASKA 99686